Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (6215 KB) | Metadata | Table of Contents | PRIMS summary
Volume 20, Issue 6, 1984, pp. 1139–1183
DOI: 10.2977/prims/1195180375

The Longitudinal Index Theorem for Foliations

Alain Connes[1] and Georges Skandalis

(1) Institut des Hautes √Čtudes Scientifiques, Le Bois-Marie, 35, route de Chartres, 91440, BURES-SUR-YVETTE, FRANCE

No abstract available for this article.

No keywords available for this article.

Connes Alain, Skandalis Georges: The Longitudinal Index Theorem for Foliations. Publ. Res. Inst. Math. Sci. 20 (1984), 1139-1183. doi: 10.2977/prims/1195180375